# SDR 4USA2025072100510

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N734DJ
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 17,617 hours, 10,703 cycles
- Engine: Rroyce AE3007C1
- Engine time: 14,420 hours, 8,582 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086002
- Part serial: Y0089
- Condition: Failed
- Location: Rt Engine
- Part time: 2,152 hours, 1,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED “GEN FAIL R”. APPROXIMATELY 5-10 MINUTES LATER, IT WAS FOLLOWED BY “OIL LEVEL LOW R”. ABOUT 5 MINUTES LATER, THE CAPTAIN NOTICED THE OIL PRESSURE AND ITT START TO MOVE SO HE IMMEDIATELY SHUT THE ENGINE DOWN IN FLIGHT TO PREVENT FURTHER DAMAGE. AIRCRAFT DIVERTED TO SRM AND LANDED SAFELY WITHOUT INCIDENT. INITIAL INSPECTION FOUND RH DC GENERATOR SUFFERED CATASTROPHIC FAILURE.
